# SDR AU001181

- Difficulty date: December 9, 2000
- Submitted: January 4, 2001
- Operation: General aviation
- Make and model: Snias AS332L
- Engine: Tmeca MAKILA1A
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: Faulty
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(AUS) LANDING GEAR WARNING LIGHTS ILLUMINATED DURING DESCENT. THE LANDING GEAR WAS CONFIRMED DOWN. INVESTIGATION OF THE WARNING SYSTEM COULD FIND NO FAULTS. AIRCRAFT RETURNED TO SERVICE.
